# SDR SWIA201127212

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 28,336 hours, 40,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHT BY MAIN CABIN DOOR IS OUT. (FLT 5405)  REPLACED BROKEN SPLICES AT FORWARD FLOOR EMERGENCY LIGHT.
